# SDR UPS98227554

- Difficulty date: July 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18947
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: BAC10600313002
- Condition: Corroded
- Location: Ws 70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, NR 1 FRONT SPAR TANK ACCESS PANEL CORRODED, RT WING.  REFER TO TC C57-571-01-2D FOR ACCESS PANEL AND CLAMP RING REPLACEMENT/INSTALLATION.
